# SDR ASOA04001

- Difficulty date: January 2, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Connector
- Part number: 38834491
- Condition: Loose
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4138 - DURING FLIGHT FROM LIT-ATL, THE CREW NOTICED A STRONG JET FUEL ODOR IN THE COCKPIT WHEN THE ACM WERE SELECTED ON.  THE ODOR OCCURRED WITH BLEEDS ON THE AUXILIARY POWER UNIT AND THE ENGINE.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE TIGHTENED A LOOSE TUBE ASSEMBLY CONNECTOR TO THE FUEL SOLENOID ON THE AUXILIARY POWER UNIT AND ALSO REMVOED AND REPLACED THE COALESCER BAGS.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
